MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH S5 DOUBLE ROLLER PUMP 85; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH S5 DOUBLE ROLLER PUMP 85; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number SRD S5 DOUBLE ROLLER PUMP 85
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that, during a procedure, the s5 double roller pump 85 failed and shut off 10 second after being turned on (no flow).There is no report of any patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the s5 double roller pump 85.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H11: complaints database review revealed no further similar events since affected s5 console installation.No concerning trend was highlighted for reported failure mode.Considering that the issue could not be reproduced and based on available information, the root cause cannot be definitively determined and reported event was considered an isolated event.Nevertheless, based on findings from investigations into similar cases, the possibility of emc interference or a temporary electrical anomaly cannot be excluded.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11 livanova field service engineer was dispatched to customer facility and could not confirm the issue.As a precautionary measure, the erc was replaced.Following successful functional testing, the device was returned to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
S5 DOUBLE ROLLER PUMP 85
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key21976561
Report Number9611109-2025-90100
Device Sequence Number9252669
Product Code DTQ
UDI-Device Identifier04033817900405
UDI-Public(01)04033817900405(11)160406
Combination Product (Y/N)N
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSRD S5 DOUBLE ROLLER PUMP 85
Device Catalogue Number10-85-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer04/15/2025
11/21/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date11/18/2025
12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown